# SDR MWEA00865

- Difficulty date: October 5, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 951151515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FRAME AT STATION 160 HAS CORROSION ON FORWARD SIDE FROM LONGERON 28 LEFT AND 28 RIGHT.  REMOVED AND REPLACED FRAME.  (M)
